Facebook Pixel
EmpowHER Guest

Can taking duromine cause vaginal infection?

By Anonymous April 5, 2015 - 5:36am
Rate This

I started taking duromine 4 days ago and yesterday i noticed that i smell… down there.
I've never smelt down there before.
Im also experiencing white/clear gooey discharge…
I take birth control, could the two be clashing somehow and resulting in bad odour?
I don't have any other symptoms like painful urination….
I do seem to go a fair bit though, but i drink a lot of water.

Add a Comment1 Comments


Hello and thank you for sharing your question.  

First of all, birth control pills do not cause urinary infections or vaginal odors.

Abnormal vaginal discharge and odor in general can be caused by improper hygiene, bacterial vaginosis, or Trichomoniasis (sexually transmitted infection caused by a parasite).  Bacterial vaginosis is vaginal inflammation caused by bacterial overgrowth.  Doctors do not know what causes bacterial vaginosis, however, unprotected intercourse and frequent douching can increase your risk of getting it.

Remember that birth control pills do not protect from sexually transmitting infections and STD's.

Even though these are possible causes, it would be impossible to know for sure unless you are examined by a doctor.


April 5, 2015 - 2:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.